# SDR SWIA202053367

- Difficulty date: September 8, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 863-893
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SIDE OF KEEL BEAM FOUND TO HAVE CORROSION WITH SEVERAL RUSTY FASTENERS, FS 893-FS 863.  C-CHECK RO 10/16/2020.  REMOVED FASTENERS BLENDED CORROSION FROM KEEL BEAM FS 893-FS 863 AND REINSTALL FASTENERS, PER REO WITHIN LIMITS.
